What is your TRT protocol? When did you take the labs in relation to your last dose? Your TT but more aggressively your FT is way too high for this to be TRT. Because you T is so high so is your E2. I feel this is a case where you should speak with your doc about reducing dose.
Also, you need to improve your A1C aside from the issues with erections.
Get Enclo out of the picture, why are you even using that, i feel awful on Enclo, if you are alredy on HCG no need to be on Enclo, i already feel bad on HCG hence i only use it once a week but your dose is low so no problems there, i don´t think A1C has anything to do with your low libido.
Also check prolactin levels.
You do not need clomid if you are using HCG. Clomid is usually used by itself and some people need just half a tab a day.
You do not need 120 mg of T per week, especially considering you are using HCG at 500 IU twice per week.
You can have mid to high normal T values by using 100 mg of T and HCG for 500 IU twice per week.
I think you should leave diagnosing anything to a competent doctor. I also think many men are hung up with numbers and taking too much medication. After a certain value, more T will not help with libido.
Yes I agree, it’s my fault. I got scared and tried to self diagnose. But lesson learned and moving forward. So i wouldn’t need cloned or enclophine with just test and HGC. Or just use Test/clomid, or test/enclophine?
Give each protocol change at least a month before switching it up again. It takes a full month for steady state changes in blood levels upon a change in long esteres Test. Dropping the enclomaphine would likely show quicker results.
It’s TRT brother. That stands for Testosterone replacement therapy. If you’re hypogonadal, you take Testosterone, that’s it. A little atrophy is normal. Even HCG doesn’t make some feel well and can increase E2. If I were in your situation I would go back to a solo T dose that is appropriate and keeps you in range. If your libido comes back, as it should, then consider adding HCG if you must.